# SDR AWXA200501189

- Difficulty date: September 16, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Part number: 654611321
- Part serial: AGM801
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CORROSION ON THE RT MLG TRUNNION PIN AND NUT ASSEMBLY.  NO CORROSION REMOVAL LIMITS ARE AVAILABLE FOR PIN OR NUT.  MAINTENANCE REMOVED AND REPLACED THE RT MLG TRUNNION PIN AND NUT IAW AMERICA WEST AIRLINES TASK CARD E4R32002.
